# SDR AALA201705309003

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 45,031 hours, 29,257 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Line
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, ENGINES STABILIZED AT 50% N1. ON SETTING THRUST TAKEOFF THE FLEX DETENT, THE NR 1 ENGINE SPOOLED NORMALLY TO TAKEOFF POWER. THE NR 2 ENGINE HESITATED CAUSING SEVERE YAW AND REJECTION OF TAKEOFF. BLEW OUT PS3 LINE. NO FOREIGN OBJECTS IN LINE AND COMPLIED WITH AMM 71-00-00,  THE NR 2 ENG ACCELERATION TEST WITH NO FAULTS FOUND.  OK FOR SERVICE.
